Title: Combinatorial Descent Data for Gerbes
Authors: Amnon Yekutieli
Publication status:
J. Noncommutative Geometry, Volume 8, Issue 4, 2014, pp. 1083–1099. DOI: 10.4171/JNCG/179. Eprint arXiv:1109.1919 at http://arxiv.org

Abstract: We consider descent data in cosimplicial crossed groupoids.
This is a combinatorial abstraction of the descent data for gerbes in
algebraic geometry. The main result is this: a weak equivalence between
cosimplicial crossed groupoids induces a bijection on gauge equivalence
classes of descent data.

Electronic Preprint: paper

In Journal: paper

updated 2 May 2015